# SDR SWAA2020040126780

- Difficulty date: February 6, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146A77341
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. STA 727D+6; S-27L; WL150 TWO EACH CLIPS HAVE CORROSION / REMOVED AND REPLACED AFT CARGO COMPT STA 727 D+6 S-27 L WL 150 2 EACH CLIPS WITH P/N 146A7734-1 AND 146A7734-2 IAW BOEING DWG 146A7734 REV A. DWG 146A7734 REV - AND SRM 51-40-02
